# SDR DXTA2014021305652

- Difficulty date: February 12, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N611QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605548
- Aircraft time: 8,185 hours, 6,424 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Metering Valve
- Part number: 99126276
- Part serial: 164
- Condition: Leaking
- Location: Brake System
- Part time: 8,185 hours, 6,424 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, P
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, ON TAXI INTO THE FBO THE PIC'S LT TOE BRAKE WENT ALL THE WAY TO THE FLOOR WITH NO PRESS.  PRESS SEEMED TO RETURN TO THE BRAKE PEDALS AFTER I PUMPED BOTH PIC'S PEDALS.  FOUND BRAKE METERING VLV LEAKING FROM SHAFT.  REMOVED VLV & INSTALLED AN OVERHAULED VLV.  OPERATIONS & LEAK CHECKED NORMAL.  TAXI CHECKED NORMAL, DONE IAW MM CHAPTER 32-42-05.
